# SDR SWAA2016100608497

- Difficulty date: September 22, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 42,435 hours, 24,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A8127
- Condition: Corroded
- Location: Bs 968
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR TO SIDEWALL CHANNEL CORRODED AT BS 968, RBL 21.   R & R THE CHANNEL IAW & DWG.
